| Catalog Number |
306499 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.E1.Address information was not provided; therefore, il was used as the state.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported, syringe 10ml short pr saline 10ml fill, occlusion alarm with pump during use.The following was provided by the initial reporter: it was reported that the syringe pump alarmed for an occlusion during use with a bd posiflush saline prefilled syringe, which is currently not compatible with the alaris syringe pump.No further information was available at the time of the initial report.There was no information to indicate patient involvement.